# SDR MASA2013043052420

- Difficulty date: April 30, 2013
- Submitted: May 4, 2013
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 24,200 hours, 19,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD F/A`S FLASHLIGHT INOP.  REPLACED BATTERY.
